# SDR IPXA2016072906454

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 29,372 hours, 20,168 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-17, HORIZONTAL STAB UPPER SKIN DENTED APPROX. 19.5 INCHES FROM INBD EDGE AND 22 INCHES FROM L/E.  REPAIRED IAW SRM 55-10-01 AND 51-70-10 REPAIR 4.
